MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ES8822
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, the device was explanted and replaced due to a right cylinder distal leak and right cylinder tubing exit leak.The doctor states that patient has not received injections from his office.There is a small puncture leak on one cylinder distally.This was discovered once the cylinder was removed.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report, and capa.No ncs nor capas were identified in veeva.There were several complaints identified against this lot; however, with various failure modes.Therefore, this is not considered a trend.Devices met specification prior to release.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Titan pump and cylinders 1 and 2 were received for evaluation.No functional abnormalities were noted with the pump.Abrasion was noted on the exhaust tubes of the cylinder.A separation was noted on the bladder of cylinder 2.This is a site of leakage.The separation had surfaces with a darkened or melted appearance, indicating contact with a cauterizing tool.A separation was noted on the bladder of cylinder 1.This is a site of leakage.The separation has a central groove, indicating contact with sharp instrumentation such as a needle.Based on examination, it was concluded that the observed separations in the cylinders would have allowed a ¿leakage¿ however, it was reported that that patient did not received injections from the dr¿s office, but a small puncture leak was noted on one cylinder distally once the cylinder was removed.Due to the brief period in-vivo, the sequence of events leading to the observed separation cannot be determined.A review of the device history record confirmed the devices from this lot met all specifications prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Event or Problem Description

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23336042
Report Number2125050-2025-01662
Device Sequence Number7957322
Product Code FHW
UDI-Device Identifier05708932487269
UDI-Public05708932487269
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberES8822
Device Lot Number9407560_ES88222400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale